# SDR AALA201904309010

- Difficulty date: April 28, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A321-231
- Aircraft serial: 7188
- Aircraft time: 8,106 hours, 3,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 802649
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS DURING CIDS 1 SYSTEM TEST, EPSU TEST, MSG BAT/EPSU(11WL) EXT L FAULTED, FAILED. REPLACED EPSU BATTERY 11WL, OPS CHECK NORMAL. CIDS 1 SYSTEM TEST EPSU TEST CHECKS GOOD, MSG CLEARED IAW AMM 33-51-38.
